
Ex Cold Tablet
Manufacturer
DR. LBR Medi Care & Research Private Limited
Salt Composition
Caffeine (30mg) + Chlorpheniramine Maleate (2mg) + Paracetamol (500mg) + Phenylephrine (10mg)
Key Information
Short Description
Ex Cold Tablet is used to treat common cold symptoms, providing temporary relief from stuffiness in the nose and relieving allergy symptoms like runny nose and watery eyes.
Dosage Form
Tablet
Introduction
Ex Cold Tablet is a combination of four medicines: Caffeine, Chlorpheniramine Maleate, Paracetamol, and Phenylephrine, which relieves common cold symptoms. It is used to treat common cold symptoms, providing temporary relief from stuffiness in the nose and relieving allergy symptoms like runny nose and watery eyes.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Ex Cold Tablet may be taken with or without food, but it is better to take it at a fixed time.
How it works
Ex Cold Tablet is a combination of four medicines: Caffeine, Chlorpheniramine Maleate, Paracetamol, and Phenylephrine, which relieves common cold symptoms.
Quick Tips
Take exactly as directed by your doctor or on the label. Do not increase the dosage or take for longer than is recommended. Along with taking Ex Cold Tablet, do the following simple tips at home to get relief: Steam inhalation, Gargling with warm saltwater, Apply vapor rubs on chest and back if needed, Take enough rest, Take warm food and fluid only, Ensure adequate fluid intake, Advise hygiene measures to reduce spread: frequent hand-washing, avoiding sharing towels, pillowcases, etc.
Related Medicines

Macbery Cold Tablet

Nidcold Tablet

Acticrat Tablet

Agicold Tablet

Mast-CC Tablet

Coldarest Tablet

Rinarex Tablet

Decongin Tablet

Cozytab Plus Tablet
